# SDR UIEA2016121901032

- Difficulty date: December 16, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 42,431 hours, 10,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1790
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB OF MAIN DECK CARGO FLOOR NEAR BS1790 LBL 101.   REPAIR THE DAMAGE AREA IAW EI T2016-A53M2862 REV 1.
